# SDR 2004UALA00987

- Difficulty date: October 27, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 39,940 hours, 14,555 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1700 AFT PRESSURE DECK CORRODED.  MAJOR REPAIR ACCOMPLISHED.  TYPICAL CORROSION DAMAGE.  FABRICATED & INSTALLED REPAIR DOUBLER.
